# SDR QXEA9700681

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - MAIN BRAKES COMPLETELY FAILED WHILE AIRCRAFT WAS AT A COMPLETE STOP ON THE TAXI WAY.  USED ALTERNATE BRAKES TO STOP AIRCRAFT FROM ROLLING.  DURING TAXI BACK TO THE GATE MAIN BRAKES CAME BACK.  MAINTENANCE INSPECTED SYSTEM AND FOUND NO DEFECTS.  PLACED ANTI-SKID SYSTEM ON MEL.  MEL CLEARED BY REINSPECT OF ANTI-SKID SYSTEM, NO FAULT FOUND.  NO PARTS REPLACED.
